# SDR DHL2001701003

- Difficulty date: February 28, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N701DH
- Make and model: Boeing 727-30C
- Aircraft serial: 19011
- System (JASC): 7931 · Engine Oil Pressure
- Part: Indicator
- Part number: SRL0C4N
- Part serial: 7054
- Condition: Defective
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 2 OIL PRESURE GAUGE BEGAN READING 20 PSI AT POSITION AND HOLD.  PULLED-OFF RUNWAY AND SHUTDOWN ENGINE NR 2.  TROUBLESHOT SYSTEM AND FOUND NR 2 ENGINE OIL PRESSURE INDICATOR DEFECTIVE.  REMOVED AND REPLACED NR 2 OIL PRESSURE INDICATOR.  RAN ENGINE, SYSTEM OPS CHECKED GOOD IAW M/M 79-32-0.
